Question 11 1 out of 1 points A patient who is experiencing acute alcohol

Question 11 1 out of 1 points a patient who is

This preview shows page 25 - 27 out of 31 pages.

Question 11 1 out of 1 pointsA patient who is experiencing acute alcohol withdrawal is being treated with intravenous lorazepam (Ativan). This drug achieves a therapeutic effect by Question 12 1 out of 1 pointsA nurse will be prepared to administer naloxone (Narcan) to a patient who has had an overdose of morphine. Repeated doses of Narcan will be necessary because Narcan
Image of page 25
Question 13 1 out of 1 pointsA 4-year-old child is brought to the emergency department by her mother. The mother reports that the child has been vomiting, and the nurse notes that the child's face is flushed and she is diaphoretic. The mother thinks that the child may have swallowed carbachol drops. A diagnosis of cholinergic poisoning is made. Which of the following drugs would be administered? Question 14 1 out of 1 pointsA patient with mild low back pain has been advised to take acetaminophen.The nurse will inform him that excessive intake of acetaminophen may result in
Image of page 26
Image of page 27

You've reached the end of your free preview.

Want to read all 31 pages?

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture